Open Access Research Article Article ID: AMP-6-189

    Some fixed point results in rectangular metric spaces

    Sarita Devi and Pankaj*

    After motivation from Geraghty-type contractions and of Farhan, et al. we define α-admissible mappings and demonstrate the fixed point theorems for the above-mentioned contractions in rectangular metric space in this study. In the end, we discuss some consequences of our results as corollaries. 

    2010 MSC: 47H10, 54H25.


    Published on: Jul 19, 2023 Pages: 108-113

    Full Text PDF Full Text HTML DOI: 10.17352/amp.000089
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat


    Case Reports

    Pinterest on AMP

    Help ? Google Reviews 11